# SDR RAIA201101300001

- Difficulty date: January 30, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N7690
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 26,260 hours, 25,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHT COVER WAS OFF AND THE LIGHT PANEL WAS HANGING LOOSE.  MAINTENANCE INSPECTED AND INSTALLED THE LIGHT PANEL AND PLACE THE LIGHT COVER ON AN NEF.
